# SDR R61A201808170873

- Difficulty date: August 2, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N425YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000396
- Aircraft time: 11,363 hours, 7,749 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17005663003
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SERVICE DOOR AT THE REAR FUSELAGE AREA HAD CORROSION ON THE INSIDE OF THE DOOR WHERE BONDING WIRE ATTACHES.  REMOVED AND REPLACED WASTE SERVICE DOOR IAW SRM 51-42-08.
